Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 58, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 30, 2011, 10:57 PM CDT for 5 counties in Kansas. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2011, 10:57 PM CDT (03:57 UTC)
- Expired
- May 30, 2011, 11:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, KS, Comanche County, KS, Edwards County, KS, Ford County, KS, Kiowa County, KS
The radar
The Dodge City radar (KDDC), 42 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 11:15 PM CDT | HAIL 0.88 | Ene Bucklin, KS | |
| May 30, 11:55 PM CDT | HAIL 0.75 | Mullinville, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 8:37 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1933 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 2390 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 355 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 16.7
The text
As transmitted, in the capitals the NWS used until 2016.
614 WUUS53 KDDC 310357 SVRDDC KSC025-033-047-057-097-310445- /O.NEW.KDDC.SV.W.0058.110531T0357Z-110531T0445Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 1057 PM CDT MON MAY 30 2011 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CLARK COUNTY IN SOUTHWEST KANSAS... NORTHWESTERN COMANCHE COUNTY IN SOUTH CENTRAL KANSAS... SOUTHERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS... EASTERN FORD COUNTY IN SOUTHWEST KANSAS... KIOWA COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 1145 PM CDT * AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM OFFERLE TO CLARK STATE LAKE... AND MOVING EAST AT 55 MPH. * LOCATIONS IMPACTED INCLUDE... CLARK STATE LAKE... MULLINVILLE... CENTERVIEW... GREENSBURG... TROUSDALE... MAINLY RURAL AREAS OF EASTERN FORD...KIOWA...NORTHERN CLARK... NORTHWESTERN COMANCHE AND SOUTHERN EDWARDS COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3726 9998 3791 9965 3790 9902 3742 9921 TIME...MOT...LOC 0357Z 261DEG 50KT 3789 9946 3735 9976 WIND...HAIL 60MPH 1.00IN $$ RUSSELL
1 follow-up statement
464 WWUS53 KDDC 310433 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1133 PM CDT MON MAY 30 2011 KSC025-033-047-057-097-310445- /O.CON.KDDC.SV.W.0058.000000T0000Z-110531T0445Z/ KIOWA KS-CLARK KS-COMANCHE KS-EDWARDS KS-FORD KS- 1133 PM CDT MON MAY 30 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN FORD...SOUTHERN EDWARDS...NORTHWESTERN COMANCHE...NORTHERN CLARK AND KIOWA COUNTIES UNTIL 1145 PM CDT... AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF KINSLEY TO 8 MILES EAST OF CLARK STATE LAKE...AND MOVING EAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... MULLINVILLE... GREENSBURG... TROUSDALE... MAINLY RURAL AREAS OF EASTERN FORD...KIOWA...NORTHERN CLARK... NORTHWESTERN COMANCHE AND SOUTHERN EDWARDS COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3726 9998 3791 9965 3790 9902 3742 9921 TIME...MOT...LOC 0433Z 266DEG 57KT 3783 9928 3740 9953 WIND...HAIL 60MPH 1.00IN $$ RUSSELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:35 PM CDT, 7 hours 22 minutes earlier.
Area forecast discussion, May 30, 3:35 PM CDT, 7 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 335 PM CDT MON MAY 30 2011 .DISCUSSION... DAYS 1-2... THE MAIN FORECAST CHALLENGES ARE CHANCES OF SEVERE THUNDERSTORMS TONIGHT AND STRONG WINDS ON WEDNESDAY. AS DEEP MIXING CONTINUES WILL HAVE SOME STATIONS HITTING HIGH WIND CRITERIA AND WILL KEEP CURRENT HIGH WIND WARNING. ALSO WILL MAINTAIN CURRENT RED FLAG WARNING. A STRONG NEGATIVELY TILTED UPPER LEVEL SHORTWAVE TROUGH WILL RAPIDLY LIFT NORTHEASTWARD FROM COLORADO INTO THE NORTHERN PLAINS BY MORNING. THE MID LEVEL COLD POOL AND ASSOCIATED COLD FRONT WILL HELP TO SET OFF THUNDERSTORMS SOME SEVERE ALONG AND AHEAD OF A DRY LINE FROM NEAR HAYS TO DODGE CITY TO ASHLAND AND EAST THIS EVENING. THE COLD FRONT LOOKS TO BE LASTLY THROUGH MEDICINE LODGE AROUND OR AFTER MIDNIGHT. PLENTY OF DEEP LAYER SHEAR AVAILABLE FOR THUNDERSTORMS WITH LARGE HAIL UP TO GOLFBALLS. TORNADOS ARE ALSO POSSIBLE HOWEVER WITH HIGH TEMPERATURE DEWPOINT SPREADS THE CLOUD BASES WILL BE HIGH THROUGH MID EVENING. AS THE COLD POOL CONTINUES TO PUSH OUT ACROSS WESTERN KANSAS THE INDIVIDUAL STORMS SHOULD MERGE INTO A LINE OF THUNDERSTORMS AS A MARGINALLY SEVERE MESOSCALE CONVECTIVE SYSTEM CALLED AND MCS. WILL GO WITH 30 TO 60 POPS THIS EVENING FROM THE DRYLINE AND EAST THEN END POPS BEFORE MORNING AS THE COLD FRONT PUSHES EAST. LOWS TONIGHT LOOK TO BE IN THE LOW TO MID 50S EXCEPT WARMER IN THE LOW 60S AROUND MEDICINE LODGE. A NICE DAY IS FORECAST FOR TUESDAY AS UPPER LEVEL RIDGE MOVES INTO THE PLAINS AS THE UPPER LEVEL SHORTWAVE MOVES INTO THE GREAT LAKES. LOOK FOR SUNNY SKIES WITH NORTHWEST AROUND 10 TO 20 MPH BECOMING SOUTHEASTERLY. HIGH TEMPS LOOK TO BE IN THE MID 80S. FOR TUESDAY NIGHT INTO WEDNESDAY UPPER LEVEL RIDGING CONTINUES INTO THE PLAINS. THE GFS HAS LOTS OF HIGH DEWPOINTS MOVING INTO WESTERN KANSAS BY MORNING WHILE THE NAM IS MUCH DRIER. IF THE GFS IS CORRECT THEN COULD HAVE STRATUS LATE TUESDAY NIGHT INTO WEDNESDAY MORNING. MODELS SHOWING A WEAK SHORTWAVE TROUGH MOVING THROUGH THE RIDGE AND WILL ADD A SMALL TO SILENT POP TO COVER. THE PRESSURE GRADIENT ALSO LOOKS TIGHT AND WILL BE CLOSE TO A WIND ADVISORY. LOWS LOOK TO RANGE FROM 60 T0 65 WITH HIGHS IN THE LOW TO MID 90S. SOME CIRRUS CLOUDS MAY KEEP TEMPS FROM GETTING WARMER. DAYS 3-7... MEDIUM RANGE MODELS INDICATE AN UPPER LEVEL TROUGH OF LOW PRESSURE SLOWLY PUSHING ASHORE IN THE PACIFIC NORTHWEST AND NORTHERN CALIFORNIA TO BEGIN THE PERIOD 00Z THURSDAY. THIS WILL SET UP A SOUTHWESTERLY FLOW ALOFT ACROSS THE WESTERN HIGH PLAINS. THE GFS AND ECMWF SHOW THE FIRST IN A SERIES OF H5 VORT MAXES EJECTING OUT OF THE SOUTHERN ROCKIES INTO THE WESTERN HIGH PLAINS WEDNESDAY EVENING COMBINED WITH INCREASED DIVERGENCE ALOFT IN THE SOUTHWEST FLOW. THIS WILL BRING THE CHANCE FOR THUNDERSTORMS TO PORTIONS OF WESTERN KANSAS WEDNESDAY NIGHT...ESPECIALLY WITH AMPLE LOW LEVEL MOISTURE PRESENT WITH H85 DEWPOINTS WELL ABOVE 10C. WILL NEED TO INSERT A MENTION OF SLIGHT POPS WEDNESDAY NIGHT WITH SOME UNCERTAINTY REMAINING AS TO THE TIMING OF THE APPROACHING SYSTEM. ADDITIONALLY, A STRONG UPPER LEVEL JET ASSOCIATED WITH THE TROUGH AXIS WILL STILL BE OFF TO OUR WEST LIMITING THUNDERSTORM DEVELOPMENT. UPPER LEVEL HIGH PRESSURE ACROSS THE SOUTHEASTERN CONUS WILL CONTINUE TO INFLUENCE A SOUTHWESTERLY FLOW ALOFT ACROSS THE WESTERN HIGH PLAINS INTO THE WEEKEND RESULTING IN FAIRLY DRY AND WINDY CONDITIONS. TEMPERATURES ARE EXPECTED TO BE ABOVE NORMAL THURSDAY AS HIGH PRESSURE ALOFT ANCHORED ACROSS THE SOUTHEASTERN CONUS INFLUENCES A SOUTHWESTERLY FLOW ACROSS WESTERN KANSAS. MEANWHILE, A LEE SIDE TROUGH OF LOW PRESSURE NEAR THE SURFACE WILL PREVAIL NEAR AND ALONG THE COLORADO BORDER HELPING TO ENHANCE STRONG WARM AIR ADVECTION INTO WESTERN KANSAS WITH H85 TEMPERATURES RANGING FROM THE MID 20S(C) EAST TO NEAR 30C WEST. WITH STEEP LAPSE RATES LIKELY IN THE LOWER LEVELS. WIDESPREAD 90S(F) CAN BE EXPECTED THURSDAY AFTERNOON WITH NEAR 100F POSSIBLE IN SOME LOCATIONS. THE ABOVE SEASONAL TEMPERATURES WILL CONTINUE THROUGH THE END OF THE WEEK AS THE SOUTHWEST FLOW ALOFT PERSISTS INTO THE WEEKEND. && .AVIATION... VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH LATE TUESDAY MORNING. HOWEVER, A FEW ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF A COLD FRONT THIS EVENING AS IT MOVES EAST ACROSS WESTERN KANSAS...MAINLY ALONG AND EAST OF A LINE FROM KHYS TO KDDC. WILL PUSH BACK THE MENTION OF CB'S AT BOTH KHYS AND KDDC UNTIL AFTER 00Z THIS EVENING WHEN THE STRENGTH OF THE UPPER LEVEL SYSTEM WILL EJECT OUT OF THE ROCKIES COMBINED WITH PEAK HEATING. WINDS WILL BECOME NORTHWESTERLY 10 TO 20KT BEHIND THE FRONT THIS EVENING AS IT MOVES ACROSS THE FORECAST AREA. WINDS WILL BECOME LIGHT AND VARIABLE IN THE LATE OVERNIGHT HOURS AS SURFACE HIGH PRESSURE SLIDES EAST ACROSS WESTERN KANSAS EARLY TUESDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... DDC 55 85 62 92 / 20 0 20 20 GCK 53 85 60 93 / 10 0 20 20 EHA 50 85 59 94 / 0 0 20 20 LBL 49 85 62 94 / 10 0 20 20 HYS 53 83 60 92 / 50 10 20 20 P28 63 87 67 92 / 50 20 20 10 && .DDC WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR KSZ030-031-043>046-061>066-074>081-084>090. RED FLAG WARNING UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR KSZ043-044-061>063-074>077-084>087. && FN06/32
Hazardous weather outlook, May 30, 5:09 AM CDT, 17 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 509 AM CDT MON MAY 30 2011 KSZ030-031-043>046-061>066-074>081-084>090-311000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 509 AM CDT MON MAY 30 2011 /409 AM MDT MON MAY 30 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT AN ISOLATED THUNDERSTORM OR TWO MAY DEVELOP ALONG THE DRYLINE TODAY FROM ASHLAND TO JETMORE TO WAKEENEY AFTER 5 PM THIS EVENING. AS A COLD FRONT MOVES SOUTHEAST INTO CENTRAL KANSAS...MORE ORGANIZED THUNDERSTORM ACTIVITY IS EXPECTED TO OCCUR LATE THIS EVENING. THE GREATEST CHANCE FOR THUNDERSTORMS LATE THIS EVENING WILL BE SOUTHEAST OF A LARNED TO ASHLAND LINE AND MAINLY AFTER 8 PM. THE GREATEST THREAT FROM THE STRONGEST STORM THIS EVENING WILL BE LARGE HAIL TO THE SIZE OF GOLFBALLS AND THUNDERSTORM WIND GUSTS TO 70 MPH. A HIGH WIND WARNING IS IN EFFECT TODAY FOR ALL OF SOUTHWEST KANSAS. MORE DETAILS ON THE HIGH WIND THREAT CAN BE FOUND IN THE NON-PRECIPITATION WEATHER MESSAGE. A RED FLAG WARNING IS ALSO IN EFFECT WEST OF A DIGHTON TO CIMARRON TO MEADE LINE FOR THIS AFTERNOON AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE FOR OVERNIGHT THUNDERSTORMS LATE TUESDAY NIGHT CONTINUING INTO EARLY WEDNESDAY MORNING AS A WEAK WARM FRONT LIFTS BACK NORTH INTO WESTERN KANSAS. AT THIS TIME IT APPEARS THE SEVERE WEATHER RISK FROM THESE STORMS WILL BE MINIMAL .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED AFTER 5 PM THIS EVENING GENERALLY ALONG AND SOUTHEAST OF A LINE FROM LARNED TO ASHLAND. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC UMSCHEID
In the hours before
Local storm report, May 30, 5:18 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
518 PM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM NON-TSTM WND GST DODGE CITY 37.76N 100.01W
05/30/2011 M59 MPH FORD KS ASOS
&&
MRUSSELLLocal storm report, May 30, 5:44 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
544 PM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM NON-TSTM WND GST ULYSSES 37.58N 101.36W
05/30/2011 E51.00 MPH GRANT KS AWOS
NUMEROUS OBSERVATIONS THROUGHOUT THE AFTERNOON HAVE
INDICATED SUSTAINED WIND SPEEDS ACHIEVING 40 MPH OR
GREATER. THE SUSTAINED WINDSPEED AT THIS TIME WAS 44 MPH.
&&
MRUSSELLSpecial weather statement, May 30, 9:28 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 928 PM CDT MON MAY 30 2011 KSZ030-031-310315- ELLIS-TREGO- 928 PM CDT MON MAY 30 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TREGO AND ELLIS COUNTIES... AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR ELLIS...MOVING EAST AT 40 MPH. WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS. LAT...LON 3912 9905 3871 9906 3870 9972 3912 9962 TIME...MOT...LOC 0227Z 269DEG 35KT 3894 9948 RUSSELL
Special weather statement, May 30, 10:12 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1012 PM CDT MON MAY 30 2011 KSZ045-046-064-065-079-310400- EDWARDS-HODGEMAN-NESS-PAWNEE-RUSH- 1012 PM CDT MON MAY 30 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HODGEMAN...NORTHERN EDWARDS...PAWNEE...RUSH AND SOUTHEASTERN NESS COUNTIES... AT 1009 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LIEBENTHAL TO HANSTON...MOVING EAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS. LAT...LON 3868 9906 3799 9904 3810 9979 3869 9956 TIME...MOT...LOC 0312Z 279DEG 35KT 3863 9935 3813 9964 RUSSELL
Local storm report, May 30, 10:23 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1023 PM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST 6 NE VICTORIA 38.90N 99.06W
05/30/2011 E60 MPH ELLIS KS PUBLIC
&&
MSCOTTLocal storm report, May 30, 10:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1053 PM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM HAIL 4 N ROZEL 38.25N 99.40W
05/30/2011 E1.00 INCH PAWNEE KS PUBLIC
PUBLIC REPORT WAS RELAYED BY LAW ENFORCEMENT.
&&
MSCOTTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:28 PM CDT | Special Weather Statement | DDC | Ellis | 47 min |
| May 30, 9:57 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 48 min |
| May 30, 10:12 PM CDT | Special Weather Statement | DDC | Pawnee, Rush | 48 min |
| May 30, 10:33 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 42 min |
| May 30, 10:53 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Pawnee, Stafford | 52 min |
| May 30, 11:44 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 46 min |
| May 30, 11:52 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 38 min |
| May 31, 12:38 AM CDT | Special Weather Statement | DDC | Kiowa | 52 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.